# SDR UPS02438468

- Difficulty date: May 26, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747121
- Aircraft serial: 20390
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LENS ASSY MISSING FROM EMERGENCY LIGHT AT STA 340 RT MAIN CARGO DECK.  REPLACED MISSING LENS ASSY.
